I have been on this med for several years and have had no problems. I take mine in the evening after a meal.
Member has chosen to not make this information public.
Member not yet following any Pages.
I like it when I can get 2 out of 3 doctors on the same page. Do as much research on-line as you can. I would love to sit down with a patient who has had the watchman put in so I can ask questions. Mostly what I am finding is company information which is slanted. I trust my current heart doc and her information is very helpful. She tells me in the end, it is my decision and she will respect whatever I decide. She is not pushing the watchman, just advising me that in her opinion it is my best option. We can't get tool much information…..good luck with your situation.
The Watchman is a device they put in your heart to stop clots forming IN THE HEART. The watchman will not stop or prevent clots forming in other areas. Do internet search for the Watchman. Sorry, I am not allowed to post a link here.
I am considering getting the Watchman due to frequent AFIB. Any advice will be very much appreciated. There is no information out there that comes from a patient, only people pushing the device. Thanks
I have had AFIB for years. I pop in and out often. I do not take any blood thinners at this time because of internal bleeding issues. Had a major internal bleeding episode in the fall of 2017. They gave me two units of blood in the ER and a 4 day hospital stay. Cause and location of the bleeding is still unknown as of today. Talked to my new heart doctor yesterday (2/14/2019) and she is recommending the Watchman device.
Most of the time I do not know I am in AFIB. I have had 2 ER documented AFIB episodes around 15 yrs ago. Was on blood thinners for a few years and then got off. I do not want to be on blood thinners due to the side affects. I live 30 miles from my hospital so that is one of the reasons I do not want blood thinners. Making the decision to do the Watchman is difficult. I am a 72 yr old male. No history of stoke or heart attacks.